# SDR ASAA0180297

- Difficulty date: November 3, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, THE CAPTAINS SLIDING CLEAR VIEW WINDOW COULD NOT BE OPENED.  ADJUSTED WINDOW LATCH GUIDE.  WINDOW THEN OPERATED PROPERLY.  (M)
